The following are symptoms you will experience if you decide to overdose on Tramadol: difficulty breathing, change in consciousness, reduced muscle tone, severe fatigue, shortness of breath, unusual tiredness, and irregular heartbeat. As you can see, a lot of those symptoms can be life-threatening and even lead to other health issues. Again it needs to be noted that experiencing some of these symptoms does not mean you are overdosing, but it does mean you should go see your doctor for a further evaluation.
Other Issues: If you are a pregnant woman, it is not recommended that you take this painkiller. It has the ability to cause life-threatening withdrawal symptoms for the newborn.
Many people do not like swallowing pills, so they crush them up and inhale them or add them to a beverage or even dilute them and inject them. Make note of this, Tramadol needs to be taken orally (by mouth). If you crush it up, inject it or inhale it, it can cause life-threatening side effects, overdose or even death!